Author Topic: Feeling Better - How come?  (Read 314 times)

[Buddie]

Feeling Better - How come?
« on: October 09, 2019, 03:08:22 am »
Hey Everyone,
I am actually down from 1.5 mg of Klonopin 2x day
to .5 mg once a day. I donít feel as depressed
and anxiety feels a little better.  Why do you think
this is?  Is this normal?

Any input appreciated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #1 on: October 09, 2019, 07:04:44 am »
Sure it is possible. Everyoneís body is different and some people have fewer withdrawal symptoms. I jumped off klonopin last week and had some really bad days however yesterday I felt relatively normal with no withdrawal symptoms other than insomnia.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #2 on: October 09, 2019, 07:35:32 am »
It sounds to me you had side effects or toxicity or even paradoxical effects at higher dose. It's a good sign that you are feeling better after dose reduction which neans you are not having bad wd so far.

Without knowing how long ago you cut the dose and the taper schedule, hope that's your case indeed. Some ppl have delayed wd though. I always feel better the day after cutting, but the next day we would ramp up in a big way.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #3 on: October 09, 2019, 11:01:28 pm »
Hey Everyone,
I am actually down from 1.5 mg of Klonopin 2x day
to .5 mg once a day. I donít feel as depressed
and anxiety feels a little better.  Why do you think
this is?  Is this normal?

Any input appreciated.

One of the side effects of Klonipin is depression along with many others.  I too am hoping that as I get lower the mental symptoms will get better. 

It would be helpful to see your med signature. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #4 on: October 10, 2019, 12:49:19 am »
Hey Everyone,
I am actually down from 1.5 mg of Klonopin 2x day
to .5 mg once a day. I donít feel as depressed
and anxiety feels a little better.  Why do you think
this is?  Is this normal?

Any input appreciated.

Because you're taking 25% less of a depressant drug, that's why.  Yes, normal.

Within just a few weeks of my taper, there were significant improvements in mood, energy, attitude, and the remission of some physical sxs that were obviously result of depression (that I didn't even realize I had)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #5 on: October 12, 2019, 01:02:52 am »
Benzos disrupt the balance of everything and are known to have changing effects over time.  Taking less of such a drug can indeed make us feel better.  I do agree that if this was a rapid taper or cold turkey, the positive effects may be temporary.

Hope things continue to go well.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #6 on: October 12, 2019, 07:11:27 am »
Hey Everyone,
I am actually down from 1.5 mg of Klonopin 2x day
to .5 mg once a day. I donít feel as depressed
and anxiety feels a little better.  Why do you think
this is?  Is this normal?

Any input appreciated.
Good for you. I hope it lasts. How long have you been feeling like this? .5 mgs of K is still a pretty hefty dose. When is your next cut planned?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #7 on: October 13, 2019, 11:31:17 pm »
Well had a very stressful week....   withdrawal has set in.  Feeling very depressed now.   Is this typical for Klonopin Withdrawal?  Holding at .50
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling Better - How come?
« Reply #8 on: October 14, 2019, 02:17:19 pm »
Well had a very stressful week....   withdrawal has set in.  Feeling very depressed now.   Is this typical for Klonopin Withdrawal?  Holding at .50

From my experience it's very normal for benzo withdrawal.  When I tapered my other non benzos, I would have very specific patterns where I would cut, feel icky and then stable.

With benzos, at least for me, it has been much more up and down.  Lots of blah day, some windows and then days of depression and grief.  I'm not exactly sure why but I know many people here speak of the up and down path of withdrawal and healing around benzos. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.